Skip to main content

Lifting of Coefficients for Chow Motives of Quadrics

  • Chapter
  • First Online:
Quadratic Forms, Linear Algebraic Groups, and Cohomology

Part of the book series: Developments in Mathematics ((DEVM,volume 18))

Summary

We prove that the natural functor from the category of Chow motives of smooth projective quadrics with integral coefficients to the category with coefficients modulo 2 induces a bijection on the isomorphism classes of objects.

2010 Mathematics subject classification. 11E04, 14C25.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 84.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 109.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info
Hardcover Book
USD 109.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Bass H., Algebraic K-theory (1968), W. A. Benjamin, Inc., New York-Amsterdam.

    Google Scholar 

  2. Elman R., Karpenko N., Merkurjev A., Algebraic and Geometric Theory of Quadratic Forms (2008), American Mathematical Society Colloquium Publications, vol 56.

    Google Scholar 

  3. Kahn B., Formes Quadratiques sur un Corps, Cours spécialisés 15, Société mathématique de France, 2008.

    Google Scholar 

  4. Petrov V., Semenov N., Zainoulline K., J-invariant of Linear Algebraic Groups (2008), Ann. Sci. Éc. Norm. Supér. (4), 41(6):1023–1053.

    Google Scholar 

  5. Rost M., The Motive of a Pfister Form, preprint (1998), available at http://www.math.uni-bielefeld.de/~rost/motive.html

  6. Vishik A., Motives of Quadrics with Applications to the Theory of Quadratic Forms (2004) in Geometric methods in the algebraic theory of quadratic forms, Lect. Notes in Math. 1835, Springer, Berlin, 25–101.

    Google Scholar 

  7. Vishik A., Yagita N., Algebraic Cobordisms of a Pfister Quadric (2007), J. Lond. Math. Soc. (2) 76 (2007) 586–604.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Olivier Haution .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2010 Springer New York

About this chapter

Cite this chapter

Haution, O. (2010). Lifting of Coefficients for Chow Motives of Quadrics. In: Colliot-Thélène, JL., Garibaldi, S., Sujatha, R., Suresh, V. (eds) Quadratic Forms, Linear Algebraic Groups, and Cohomology. Developments in Mathematics, vol 18. Springer, New York, NY. https://doi.org/10.1007/978-1-4419-6211-9_14

Download citation

Publish with us

Policies and ethics